# SDR IPXA0561400

- Difficulty date: July 22, 2010
- Submitted: July 30, 2010
- Operation: Air carrier
- Aircraft: N429UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25460
- Aircraft time: 20,607 hours, 14,128 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Debonded
- Location: Bs 560-620
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2, FLOORBOARD DEBONDED BS 560-620, BL 0 TO BL 25R.  REPLACED FLOOR PNL IAW EO B757-5320-9692-G.
